# SDR CA080415005

- Difficulty date: April 12, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 42,914 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Condition: Cracked
- Location: Cockpit
- Part time: 1,233 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING THE RETURN LEG TO MAIN BASE THE AIRCRAFT EXPERIENCED A RT HEATED WINDSHIELD CRACK IN A SPIDER WEB FASHION. THE AIRCRAFT DESCENDED THE CABIN DIFF WAS LOWERED AND AIRSPEED REDUCED.  UPON WINDOW REMOVAL NO DISCREPANCIES WERE NOTED WITH THE PREVIOUS INSTALLATION, ALL ATTACHING HARDWARE WAS CORRECT.
